# SDR SWAA2024022241958

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL 221BF O/B EDGE DELAMINATES AND AFT CORNER CRACKED MKD DOT<[01] RECEIVED NEW FLOOR PANEL   P/N: 141A5810-729  INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD: 'TTG8Q00QE00Z';[02] VERIFIED
